Well , I started the Nuvaring as soon as my period came on last Wednesday , as I was told by my doctor to do so . And it made my period light , but made me cramp for 4 days straight . So I took it out on the fourth day because I thought the cramps would stop . On the 5th day , my period went off as it should ; but came back on later that night . It was weird because it was brown at first . But the next day it was bright red and heavy and has been that way since . It is the fourth day since it came back on and still cramping , still heavy and seems like clots coming out . What's wrong with me ? Could it be a miscarriage ? I'm scared because I might be losing too much blood ! :/ (This is very abnormal for my period !)
This happened to me like a year ago I went to the Dr 5 days after heavy bleeding and blood clots went through a box of tampons and half a bag of pads in one day it was so bad thought it was a misscarriage. Turns out it was an estrogen withdral. I put a new ring in when my period stopped then a few days later it came back so I took it out again. It caused my body to react crazy. Hope this help
Thankx for the answers . My period has finally gone off . I guess it wasn't a miscarriage , just how my body reacted to it .. probably like ajccwm said an estrogen withdrawal but I don't think I'm putting another ring in . My boyfriend doesn't want me on any BC . He actually wants a baby . :)
But yeah I went through almost two packs of pads too. :/ I was extremely miserable !
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.